≡ ▼
ABC Homeopathy Forum

 

 

Remedy Finder:

PCOS

 

 

Similar posts:

Thanks Maheeru... PCOS...Irregular Periods...Unwanted Hairs.. 96how to cure pcos ? 11PCOS and Cyst in th Ovary 19PCOS - Cystic Acne Symptoms 3Hello...possible PCOS patient needing your help 19pcos 18pcos nadra 38PCOS Weight loss and Breast reduction 3pcos with high dheas 5Delayed Periods/PCOS 5

 

The ABC Homeopathy Forum

pcos

My wife is suffering from pcos syndrom. She is 34 and trying to get pregnant through IVF. She has the following symptoms
irregular periods - some times upto 6 months
no ovulation
two miscarriages during IvF procedures
unwanted facial and or body hair (hirsutism)
oily skin, acne
being overweight, rapid weight gain; difficulty in losing weight
 
  harrygarry on 2005-04-23
This is just a forum. Assume posts are not from medical professionals.
Poly cystic ovaries are tricky.

She obviously has a maladjusted endocrinal system [glands] .

If one could get rid of the hair problem one would be well on the way.

When did she first have the hair problem . At what age , how long ago.

Has she had many vaccinations, antibiotics.Have the periods always been erratic ?.

Cant see IVF working under the present conditions.
 
passkey last decade
She had hair problem since 1995. Regarding antibiotics she had taken lot of antibiotics and predinisilone(steriodes)in her childhood for ten years, as she was sffering from asthma. Now there is no more asthma problem.
 
harrygarry last decade
So she's had the hair problem for 10yrs, when did she last have any
a]vaccination
b]antibiotics
c] steroids

What medication has she had in conjunction with the IVF?

At what date was she diagnosed with cystic ovaries ?.

Does she have a shiny facial skin -- not necessarily greasy -- just shiny?.
 
passkey last decade
a]vaccination: last vaccinations were administered during her childhood.

b]antibotics: I forgot to tell you, she was diagnosed with tuberclosis. she finished her antibitics a year ago

c]steroids: Before tuberclosis, she was wrongly diagnosed for sarcoidosis. She was administered steroids for three months almost three years ago.

iv f medication includes clomiphene tablets; hcg injections

pcos was diagnosed in Dec96

no. she does not have shiny or oily skin but her hair are oily
 
harrygarry last decade
Asthma shows a depleted immune system.

If you then "club" the remaining immune system with steroids and antibiotics you are asking for trouble.

If there was TB in the system then the endocrinal/glandular system was dodgy.

I would think that somewhere around 1993/4 the treatment she got was the trigger to the pcos.

The gonadotrophin injections and the clomophine are both affecting the endocrinal system. Probably not favourably.

The TB was probably hereditary and has been suppressed -- not a good thing.

Only suggestion I have is to use high potencies .

Get some Tuberculinum cm , give one dose and wait at least 2/3 weeks before judging result.

When that has expended its effect then come back to
Thuja cm and use one dose a night for three nights. Wait at least 4 weeks to see effects.

You may not be able to get these potencies at this site if it is a problem I can give you a supplier.
 
passkey last decade
Dear Passkey,

I have been reading your posts about PCOS and was wondering if you thought that a person could have PCOS even though a person's periods are regular and there are no problems with ovulation/ conception?

I have outward symptoms such as hirsutism (facial hair ;which is not due to a meditteranian background, and head hair loss, and general thickening and darkening of body hair.

I was given Sepia 200 by a reputable homeopath and I had such a strong reaction to it. I became lumpy all over: in my groin, arm pits, breasts, and ovaries. I had extreme pain in my ovaries that I almost went to the ER for it but the homeopath told me that it was all a great sign of the remedy at work. She was right within a weeks time I was immensely better.

I felt compelled to write a response in case Sepia might be of use to this man's wife and also for any comments that you might have regarding the hair problem.

Thanks,

Jen
 
jentoun last decade
Thanks , another confirmation of the reason that I never use the 200 potency - it often over reacts , better to go higher , or lower.
 
passkey last decade
Dear Passkey,
Thanks for your valuable suggestions
can you give me the address of suplier.
Another day I went to buy another homeopathic medicine from another place, they put the bottle in a rdiation box to make the required potency. I don't know if thar was the right method.
 
harrygarry last decade
You are probably referring to Radionics machine .

The remedies from this can be quite ok -- but check with another user of that supplier.

The supplier I use is ---




Galen Homeopathics
Lewell mill .
West Stafford .
Dorchester.
Dorset DT2 8AN.
U.K.
Phone outside UK – 0034 1305 265759 or 263996
 
passkey last decade
VANESSA

Dios mio!! .
I have seen some cases of abuse of allopathic medicaments but I think this is the worse one in all my 30 odd years .

Vaccinations by the bucketful plus antibiotics by the kilo!.

I think we need to antidote the vaccinations as a first step.

This will take Thuja , but a low potency will not do.

Get some Thuja Cm -- Take ONE ONLY tablet at night before going to sleep. 20 min after brushing teeth [ with a non medicated toothpaste]

After using this we will look at the hereditary background for the source of acne .

In this connection what have the people in your family , going back 4/5 generations , died of?.

Please put your name at the top of ANY reply
 
passkey last decade
Dear Passkey,
1. I given my wife Tuberculinum cm and thuja cm.
After giving Tuberculinum cm we notice some hair lose from head for two to three days or may be due to chnage of weather.
2. three weeks after taking thuja she is having head sweats during night and some lumps onthe legs as she was having during tuberoclosis.

Please advise further action.
 
harrygarry last decade
Dear Passkey,
1. I given my wife Tuberculinum cm and thuja cm.
After giving Tuberculinum cm we notice some hair lose from head for two to three days or may be due to chnage of weather.
2. three weeks after taking thuja she is having head sweats during night and some lumps onthe legs as she was having during tuberoclosis.

Please advise further action.
 
harrygarry last decade
"The TB was probably hereditary..." - Passkey

Ye gods! Did the 20th century pass you by?
 
Ecks Ridgehead last decade

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.